Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JaE90

I want to quit so bad

Recommended Posts

Ever sense ive been on the regimen im getting purple marks from old acne

from every pimple ive gottin while on the regimen, its left a purple mark

i dont normally get this.

and

ever sense i started the regimen, my face is oily and my skin texture looks weird

dont know how to explain the skin texture thing but uh... ya

confused.gif dunno what to do ..if u have any questions.. maybe my sig can answer them.. thanks for any advice..

Link to comment
Share on other sites

Well, you've only been on the Regimen for a little over a month, you really need to give it at least 3 months for optimal results.

However, it is entirely up to you whether you quit or not, good luck with whatever you decide.

Link to comment
Share on other sites

im using the same products and am having similar results. i guess its just normal but i hate it all so much. hopefully it will all go away soon

Link to comment
Share on other sites

The regimen often takes 3 months or so to work. But in the meantime, please answer a few questions. I want to gather some information.

1. what ethnicity are you?

2. what products are you using?

3. are you picking at all?

Link to comment
Share on other sites

i'm 100% portuguese with an olive complexion.

i use twice a day:

1) Cetaphil Antibacterial Bar

2) bp gel

3) Eucerin Skin Renewal

i have picked since i started. sometimes they pop on their own, if i just stretch the skin a little from the inside of my mouth.

God i'm a weirdo!! with a very bad habit!! wacko.gif

Link to comment
Share on other sites

i'm 100% portuguese with an olive complexion.

i use twice a day:

1) Cetaphil Antibacterial Bar

2) bp gel

3) Eucerin Skin Renewal

i have picked since i started. sometimes they pop on their own, if i just stretch the skin a little from the inside of my mouth.

God i'm a weirdo!! with a very bad habit!! :wacko:

I am exactly the same complextion as you and it seems the purple is from irration, since most of us just get red marks instead of purple. I was curious more about and without hesitation I asked a fellow student in my English class about his. Well it seems that he constintly popped the pimples that rised, and they seem to just keep sprouting in the same spots, over time the skin just becomes soo irrated, that it comes off as a purple. Perhaps the BP is irriating the skin itself and with that, just lower it to putting on your face once a day. Other then that, STOP PICKING :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×